Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1838 KB) | Metadata | Table of Contents | PRIMS summary
Volume 36, Issue 3, 2000, pp. 321–336
DOI: 10.2977/prims/1195142950

Published online: 2000-06-30

Codimension Two Compact Hausdorff Foliations by Hyperbolic Surfaces Are Not Stable

Kazuhiko Fukui[1] and Atsuhide Mori[2]

(1) Kyoto Sangyo University, Japan
(2) Kyoto Sangyo University, Japan

No abstract available for this article.

No keywords available for this article.

Fukui Kazuhiko, Mori Atsuhide: Codimension Two Compact Hausdorff Foliations by Hyperbolic Surfaces Are Not Stable. Publ. Res. Inst. Math. Sci. 36 (2000), 321-336. doi: 10.2977/prims/1195142950